# SDR FDEA201109234078

- Difficulty date: September 23, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 5 LT FR 40.  REMOVED CORROSION IAW SRM 51-74-10, ORIGINAL THICKNESS .378,  AFTER .313.  MATERIAL LOSS OUT OF LIMITS IAW SRM 53-10-16 FIG. 102, FABRICATED NEW SEAT TRACK IAW DWG A53832020, DRILLED IAW SRM 51-40-44 TABLE 3 AND 15, INSTALLED IAW SRM 51-40-21 PARA. 5 AND 6, REPROTECTED IAW SRM 51-75-10 P 203 AND 204.
